MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-3200-0020 ccu and a e830343 elo 15 inch widescreen are experiencing lost connection.They stated synergy lost connection.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a failing small form-factor pluggable (sfp) module.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17541959
Report Number1220246-2023-07496
Device Sequence Number15072709
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown